Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 4.911
5-Year Impact Factor: 3.179

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Current Year

Volume 12, 2022 / Issue 2

DOI: 10.1615/Int.J.UncertaintyQuantification.v12.i2

Table of Contents:

A COMPREHENSIVE COMPARISON OF TOTAL-ORDER ESTIMATORS FOR GLOBAL SENSITIVITY ANALYSIS
1-18 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021038133
A FULLY BAYESIAN GRADIENT-FREE SUPERVISED DIMENSION REDUCTION METHOD USING GAUSSIAN PROCESSES
19-51 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021035621
SPARSE TENSOR PRODUCT APPROXIMATION FOR A CLASS OF GENERALIZED METHOD OF MOMENTS ESTIMATORS
53-79 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021037549
FEEDBACK CONTROL FOR RANDOM, LINEAR HYPERBOLIC BALANCE LAWS
81-104 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021037183
Begell house Digital Library - Whole Library in One Click